# SDR USAABB99004

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 15 - CREW REPORTED STRONG BURNING ODOR APPROXIMATELY TEN MINUTES PRIOR TO LANDING.  FLIGHT CONTINUED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE COCKPIT, GALLEY, E/E BAY AND BOTH PACK BAYS.  THE PACKS WERE OPERATED FROM BOTH THE ENGINES AND APU.  NO DISCREPANCIES OR ODORS WERE FOUND.  (M)
